# SDR QXEA200300814

- Difficulty date: July 12, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 3,661 hours, 4,260 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TRAILING RUDDER HAS DAMAGE NINE RIBS DOWN FROM TOP OF TRAILING RUDDER. REPAIRED IAW SRM 51-25-05 AND EA 6-55-46.
